CSN Login
Members Online: 12

Ravenous, frat-boy-level hunger

AldousClay
Posts: 2
Joined: Jan 2013

Hi folks. I'm new here, and I want to say, thank you in advance for any input. My father has Stage IV melanoma. Three weeks ago, he was on steroids when we learned he had brain mets. A week later, the steroids were discontinued. He's still on Zelboraf. In any event. He is constantly, excessively hungry. We have to puree the food and slide it into his mouth slowly, but he cannot get enough. He demands food of every person with whom he comes in contact. His stomach appears bottomless.

Look; I realize there are a lot of things worse than insatiable appetite at this stage. But since it's been over 2 weeks since his rendezvous with steroids, does anyone know what might be causing this? Thank you and be well.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network